# SDR UPS96206022

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65225511
- Condition: Corroded
- Location: Fs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED FS 1342 LT CHANNEL WL 247 LBL 18 IS CORRODED AFT SIDE OF 1342 FRAME.  REMOVED AND REPLACED CHANNEL IAW BAC DWG 65-93155 B727-5530-4601 AND SRM 51-30-2.
